# SDR UALA2010090203220

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 45,016 hours, 5,814 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113W30038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLAP HAS SMALL GOUGES APPROX CENTER OF FLAP TOWARD LEADING EDGE RT OUTBOARD TRAILING FLAP.  REPAIRED DAMAGE.
